# SDR DALA1119100909

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,992 hours, 48,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT 26ED INOPERATIVE AND LEFT AND RIGHT AFT OVERWING EXIT SIGNS INOPERATIVE.  MAINTENANCE FOUND THE BATTERY DISLODGED FROM ASSEMBLY AND RE-INSTALLED THE BATTERY.  OPERATION OF LIGHTS NOW CHECKS GOOD.
